Bernoulli

  • Bernoulli
  • Volume 9, Number 4 (2003), 607-615.

Stationary covariances associated with exponentially convex functions

Werner Ehm, Marc G. Genton, and Tilmann Gneiting

Full-text: Open access

Abstract

We establish a bijection between exponentially convex functions and entire positive definite functions, and extend Lo$#x00E8;ve´s construction of stochastic processes associated with them. As an application, we derive parametric covariance models for locally stationary random fields.

Article information

Source
Bernoulli Volume 9, Number 4 (2003), 607-615.

Dates
First available in Project Euclid: 15 October 2003

Permanent link to this document
http://projecteuclid.org/euclid.bj/1066223271

Digital Object Identifier
doi:10.3150/bj/1066223271

Mathematical Reviews number (MathSciNet)
MR1996272

Zentralblatt MATH identifier
02072455

Keywords
characteristic function exponential family exponentially convex Laplace transform locally stationary positive definite random field

Citation

Ehm, Werner; Genton, Marc G.; Gneiting, Tilmann. Stationary covariances associated with exponentially convex functions. Bernoulli 9 (2003), no. 4, 607--615. doi:10.3150/bj/1066223271. http://projecteuclid.org/euclid.bj/1066223271.


Export citation